# SDR IPXA2016080906832

- Difficulty date: August 8, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 67,991 hours, 13,900 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Part number: HH2024B
- Condition: Inoperative
- Location: R1 Door Girt Bar
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R1 DOOR WARNING ILLUMINATED DURING DESCENT, PASSING FL310.  TROUBLESHOT IAW FIM 52-70-01 REV 84.00.  FOUND  GIRT BAR LIMIT SWITCH IN BAD CONDITION.   SWITCH REPLACED IAW FIM. TESTED SATISFACTORY.
